Some New Results on a Highly Nonlinear Differential-Difference Equation

Yong Tang Wu*, Xing Biao Hu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)3645-3646
Number of pages2
JournalJournal of the Physical Society of Japan
Issue number10
Publication statusPublished - 15 Oct 1998
Externally publishedYes

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Bäcklund transformations
  • Hirota method
  • Integrable differential-difference equation
  • Solitons

Cite this